Tiredness Due To Masturbation

Some amount of tiredness is normal during the refractory period, but excessive masturbation as in the case of an addiction, can cause severe fatigue and weakness.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the causes for my insomnia and tiredness?

Query: Hi there! I would like to enquire on something. I’ve been masturbating in my sleep for the past few months (it’s more frequent when i’m under stress), i do have sleep difficulties, i get occasional migraines and i also feel very tired daily even with enough rest. Is this a call for concern and...  Read Full »


Dr. Alexander Davis, Md

General Practitioner, Family Physician, General Medicine Physician

Answer: Dear, I’m sorry that you have these problems. But at the same time it’s good that in your description is nothing that indicates towards a escalating danger. Nevertheless you need to see a neurologist in order to make sure that your brain and your central nervous system is free of major ...  Read Full »

Is it safe to have prone masturbation?

Query: Hi doctor, I am 27 years old, and my weight is 48 kg. I have done over masturbation for around seven years (mainly prone). Now I am observing weak erections, and semen is not thick. After one erection, if I try to masturbate once again, it will be feeble, and so on; very rarely, I feel some pain in...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I want to tell you that it is safe to masturbate. Masturbation does not cause any weakness. Most of the individuals masturbate. If you have a poor erection, then most likely it is due to psychological issues. The pain might be due to some mild infection. Your USG (ul...  Read Full »

Kindly suggest ways to overcome sex addiction.

Query: Hi doctor, I am a sex addict. How to overcome this? I do lots of sexual activities on a daily basis, which gives me pleasure and I get tired soon because of that. Please help.  Read Full »


Dr. Shazia Anjum

Family Physician, Psychiatrist, Psychologist Counsellor, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I read your complaint, but the history is not enough to tell you any suggestion. So, I would like to ask you a few questions, so that I can decide whether you need any treatment or not. What kind of sexual activities you are doing? How many times in a day you do that? ...  Read Full »

I suffer from body weakess, hair thinning and memory loss due to masturbation. Please help.

Query: Hello doctor, I am 19 years old and weighs about 65 kg. I am suffering from masturbation effects like leg pain, fatigue, night fall, body weakness, and weak memory. I also think that my hair are getting thin and I lost my few hairs from the top of my head. I masturbate for the last seven years. In ...  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hello, Welcome to icliniq.com. This is not abnormal in this age. Please take the following drugs: 1) Rathina Purush capsule one in the morning and one at night with a cup of milk. 2) Gnanavalli capsules one in the morning and two in the evening. These drugs are available in Siddha and Ayurved...  Read Full »

What can be done for weakness due to masturbation?

Query: Hello doctor, I am 29 years old. I had practised masturbation for the past 12 years. Initially for 4 to 5 years, I was masturbating for 2 to 3 times a week. For the last 3 years I am a bit in control (used to masturbate 1-2 times a week ). For the past 2 to 3 years I am feeling general weakness all ...  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hi, Welcome to icliniq.com. Continuous involvement in masturbation leads to some loss of protein (weight loss) as well as general weakness. The body undergoes excess pitham (excess heat at eyes and also on internal organs). We need to correct these two things through the following Siddha drugs. Ca...  Read Full »

Can Ashwagandha and Shilajit be used for fatigue due to masturbation?

Query: Hi doctor, Earlier in my life I had the problem of over-masturbation. This was related to my mental depression as well. However, I have recovered from the habit of over-masturbation. But, still I masturbate once in four days. This causes fatigue, back pain and leg pain. Can I use supplements such as...  Read Full »


Dr. Niveditha Srinivasamurthy

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. Yes, you can certainly go for ayurveda supplements. Masturbating once in four days is not abnormal. You are probably low on essential vitamins and that is causing the body pain. I would not recommend Shilajit. It is to be taken under strict medical supervision only. Go fo...  Read Full »

Can masturbation cause muscle twitches?

Query: Hi doctor, I am suffering from muscle twitches, joint pain and extreme body weakness for over three to four months. My skin has become dry. My finger knuckles has got black pigmentation. My neurologist tells me that my reflexes are normal. I have a history of masturbation from my teenage and I als...  Read Full »


Dr. Neelakanta J Sajjanar

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. I understand from your complaints and history, the condition is at the level of functional or metabolic derangement. All your laboratory reports (attachment removed to protect patient identity) indicate that you are structurally normal. The functional aspect of body need...  Read Full »

Can masturbation cause depression?

Query: Hi doctor, I am 27 years old. I have engaged in excessive masturbation over 10 years. Due to this, following are the side effects I am experiencing as of now. I have low physical and mental energy as well as lack of clarity in mind and lack of energy to work properly. I feel my breath is hot and...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. Masturbation is a normal thing. It is a myth that masturbation is wrong, unhealthy and leads to weak body and mind. It is a normal way of a sexually healthy person to get self-satisfaction. The myth that masturbation is unhealthy is perpetuated by some quacks to earn mone...  Read Full »

I started masturbating to overcome depression. How to stop it?

Query: Hello doctor, I am a 16 year old male. I have had a lot going on right now and usually I would just smoke to chill out. However, to overcome my depression, anxiety, stress etc., I started masturbating. I never did it much. After I started about a few weeks ago, I did it twice a day, then stopped fo...  Read Full »


Dr. Senduran N

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Masturbation is actually a normal behavior. But it should not be excessive in frequency which may cause fatigue and back pain. You need not see a doctor right now. Just divert your thoughts into much important things in life like studying, enjoying outdoor sports, finding...  Read Full »

Is my penis swollen because of masturbating a lot?

Query: Hello doctor, I am an 18 year old male. My weight 46 Kg. I have been masturbating since 2010 till now. But now, I have been facing problems like premature ejaculation, nightfall, other problems like loss of appetite, weakness and poor memory.  I ejaculate 3 times within 1 hour. I also watch porn v...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all I would like to inform you that masturbation is completely a normal phenomenon. It is not associated with any side effects and do not cause any problems if performed for pleasure. In other words it is ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.